# SDR SWAA2016112910043

- Difficulty date: November 17, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 62,996 hours, 36,879 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER SEAL PLATE CRACKED AT LEVEL OF STAB BL 0.  R&R PLATE IAW AMM.
